# SDR AALA202508071479

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 41,591 hours, 23,303 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release System
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT RIGHT SIDE OF AIRCRAFT IS NOT ARMED. MAINTENANCE ADJ SLIDE RELEASE MEC. PER AMM 52-21-00.
